Rising velocity of a swarm of spherical bubbles in a power law non-newtonian liquid
Version of Record online: 26 MAR 2009
Copyright © 1987 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 65, Issue 6, pages 1004–1008, December 1987
How to Cite
Gummalam, S. and Chhabra, R. P. (1987), Rising velocity of a swarm of spherical bubbles in a power law non-newtonian liquid. Can. J. Chem. Eng., 65: 1004–1008. doi: 10.1002/cjce.5450650616
- Issue online: 26 MAR 2009
- Version of Record online: 26 MAR 2009
- Manuscript Accepted: 10 MAY 1987
- Manuscript Revised: 27 APR 1987
- Manuscript Received: 2 FEB 1987
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!